| Catalog Number |
534518T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, the catheter tip of a 5f judkin's left (jl) 3.5.047-inch infiniti diagnostic catheter separated during prep while shaping the catheter outside of the patient during a procedure in anticipation of a coronary angiography.The catheter was immediately replaced with a new one.There were no reports of patient injury.The device was stored and prepped in accordance with the instructions for use (ifu), with products hanging in the hospital and managed strictly.No damages were found on the device packaging prior to use/opening.No excess force was used in the preparation of this device, just regular force.The reported ¿brite tip/distal tip separated¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Handling factors may have contributed to the reported event.Additional force and manipulation of the catheter may have led to the reported issue.As per the ifu, to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.The instructions for use (ifu) cautions users to inspect for any signs of damage prior to and during use.The ifu instructs any product with damage to not be used.The information available does not suggest a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
Event or Problem Description
As reported, the catheter tip of a 5f judkin's left (jl) 3.5.047-inch infiniti diagnostic catheter separated during prep while shaping the catheter outside of the patient during a procedure in anticipation of a coronary angiography.The catheter was immediately replaced with a new one.There were no reports of patient injury.The device was stored and prepped in accordance with the instructions for use (ifu), with products hanging in the hospital and managed strictly.No damages were found on the device packaging prior to use/opening.No excess force was used in the preparation of this device, just regular force.The hospital reported this case as a serious injury adverse event to china nmpa directly.The device will not be returned for evaluation, as it was discarded.